# SDR USAASB03021

- Difficulty date: February 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1227 - EN ROUTE, CREW REPORTED TE FLAPS LOCKED OUT AT 10 UNITS AND AT 15 UNITS DURING FLT.  FLAPS UNLOCKED AFTER TOUCHDOWN AT ORD.  ONCE ON GROUND, CREW CYCLED FLAPS AND THEN LOCKED OUT AT 20 UNITS AND AT 25 UNITS.  MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM.  FOUND CONNECTORS D229 AND D275 TO BOTH FLAP POSITION TRANSMITTERS WET WITH DEICE FLUID.  CLEANED BOTH CONNECTORS AND ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK OF FLAP POSITION INDICATION SYSTEMS.  ALSO, REMOVED AND REPLACED FLAP POSITION INDICATOR (P/N 2061-14-1) AS PRECAUTIONARY.  (M)
